Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

7 month old child, running nose, cough. Taking crocin, alex-p. Medication safe to take?

Hello Doctors, i have a 7 month baby boy. He s been down with a runny nose and bad cough since yesterday, i gave him Infant Crocin thrice since yesterday as per the doc s instruction however his cold became worse today so he s now taken a single dose of alex-p as per doc s orders. It seems to be working coz he slept for 3 hours at a stretch and is breathing comfortably without any coughing too. However, my question is; is this too strong for him Since it s worked in hours?? Please advice. I ve been told to give him 2.5ml thrice a day for 3 days
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  2693
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Alex P contains anti histamine which will make the baby sleep or drowsy.
No problem! If it makes the baby too drowsy ,you can reduce the dose to 2 ml twice a day. When you give Alex P no need for separate paracetamol like crocin.
take care
god bless Dr Uma

Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor